# SDR ABXA9700538

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Part number: 39231595
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND LEFT HAND MAIN LANDING GEAR OUTBOARD DOOR TRANSITION ARM WORN.  REMOVED ARM IAW DC9 OVERHAUL MANUAL 32-10-6.
